The t-pebbling number of some wheel related graphs

Authors

  • A. Lourdusamy Department of Mathematics, St. Xavier’s College (Autonomous), Palayamkottai – 627 002, Tamilnadu, India.
  • F. Patrick Department of Mathematics, St. Xavier’s College (Autonomous), Palayamkottai – 627 002, Tamilnadu, India.
  • T. Mathivanan Department of Mathematics, St. Xavier’s College (Autonomous), Palayamkottai – 627 002, Tamilnadu, India.

Keywords:

Pebbling number, Wheel graphs

Abstract

Let GG be a graph and some pebbles are distributed on its vertices. A pebbling move (step) consists of removing two pebbles from one vertex, throwing one pebble away, and moving the other pebble to an adjacent vertex. The t-pebbling number of a graph GG is the least integer mm such that from any distribution of m pebbles on the vertices of GG, we can move t pebbles to any specified vertex by a sequence of pebbling moves. In this paper, we determine the t-pebbling number of some wheel related graphs.

Downloads

Download data is not yet available.

Downloads

Published

2016-12-31

How to Cite

The t-pebbling number of some wheel related graphs. (2016). Journal of Prime Research in Mathematics, 12(1), 35 – 44. https://jprm.sms.edu.pk/index.php/jprm/article/view/119